Acta Mathematica, 1885, Volume 6

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] Sur une notion qui comprend celle de la divisibilité et sur la théorie générale de l'élimination

J. Molk Strasbourg

TBD mathscidoc:1701.33089

Acta Mathematica, 6, (1), 1-165, 1885.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Errata

TBD mathscidoc:1701.33090

Acta Mathematica, 6, (1), 166-166, 1885.12
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Ueber den Begriff der Länge einer Curve

P. du Bois-Reymond Tübingen

TBD mathscidoc:1701.33091

Acta Mathematica, 6, (1), 167-168, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur la théorie des fonctions elliptiques

K. Weierstrass Berlin

TBD mathscidoc:1701.33092

Acta Mathematica, 6, (1), 169-228, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Zur Theorie der Eindeutigen Analytischen Functionen

C. Runge Berlin

TBD mathscidoc:1701.33093

Acta Mathematica, 6, (1), 229-244, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Zur Theorie der Analytischen Functionen

C. Runge Berlin

TBD mathscidoc:1701.33094

Acta Mathematica, 6, (1), 245-248, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Brechung des Lichtes

Sophie Kowalevski Stockholm

TBD mathscidoc:1701.33095

Acta Mathematica, 6, (1), 249-304, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 422 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Entwicklung der Wurzeln

C. Runge Berlin

TBD mathscidoc:1701.33096

Acta Mathematica, 6, (1), 305-318, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 226 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Un théorème d'algèbre

T. J. Stieltjes Leyde

TBD mathscidoc:1701.33097

Acta Mathematica, 6, (1), 319-320, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur certains polynômes

T. J. Stieltjes Leyde

TBD mathscidoc:1701.33098

Acta Mathematica, 6, (1), 321-326, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Eine Bemerkung Über Divisorensummen

M. A. Stern Bern

TBD mathscidoc:1701.33099

Acta Mathematica, 6, (1), 327-328, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Zur Theorie der Elliptischen Functionen

H. Weber Marburg

TBD mathscidoc:1701.33100

Acta Mathematica, 6, (1), 329-416, 1885.12
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 466 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved